# SDR DXTA2023091395310

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 15,009 hours, 11,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: FWD EXIT SIGN OF MAIN CABIN DOOR IS INTERMITTENT WITH EMER LIGHTS SWITCHED ON.  LOCATED AND FOUND LOWER FORWARD LIGHT EXIT ASSEMBLY AT THE CABIN DOOR TO BE INTERMITTENT WHEN TAPPING ON  IT. REMOVED INTERIOR PANEL AND INSPECTED WIRING AND INSTALLATION OF LIGHT ASSEMBLY FOR INTERMITTENT WIRING. FOUND THAT THE CONNECTOR TO THE LIGHT ASSEMBLY TO BE INTERMITTENT. CLEAN CONTACTS WITH CONTACT CLEANER AND THIS PRODUCED A SOLID CONNECTION. ALL WORK IN ACCORDANCE WITH CE 560XL 33-50-02. ALL EMERGENCY LIGHTS OPS CHECKED GOOD. REINSTALLED INTERIOR PANEL. MODEL 560XL MAINTENANCE MANUAL (REV 48) 33-50-02 (REV 45)
